# SDR 2012FA0000339

- Difficulty date: May 10, 2012
- Submitted: May 25, 2012
- Operation: General aviation
- Aircraft: N440LX
- Make and model: Beech 400A
- Aircraft serial: RK289
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A D-CHECK INSPECTION,  WIRING IN THE AFT BAGGAGE RT LOWER AREA IT WAS NOTED THAT THERE WERE SOME BURNED WIRES ON THE P490 CONNECTOR.  THESE HAD SHORTED OUT AND HAD BURNED THRU THE INSULATION.  THE GROUND SHIELD WIRE W812 HAD MELTED INSULATION AND FUSED TO ANOTHER GROUND WIRE.  THE WIRES ALSO AFFECTED WERE WIRE NR 22BL WHICH GOES TO THE R PCB ASSY.  WIRE 22WH WHICH GOES TO THE R GEN CONTROL UNIT.  THIS NEEDS TO BE INSPECTED THOROUGHLY AS THIS CAN CAUSE INDICATION PROBLEMS IN THE COCKPIT AND COULD POSSIBLY CAUSE A FIRE.  THE DAMAGED WIRES WERE REPLACED.
